# SDR UIEA2019111305898

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 100,302 hours, 20,937 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Status Message
- Condition: False Activation
- Location: Exhaust Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG: AFT EQ EXH FAN 2. ( PERFORMED OPS CHECK IAW B767 AMM 21-58-00, OPS CHECK NORMAL. NO FAULTS NOTED AT THIS TIME. )
